# SDR DALA2023112809760

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER ENTRANCE DOOR NO.1 BEAM BTW STA Y 160-165 APPROX INTERNAL STRUCTURE (L1). SUMMARY OF NRC 00687: PASSENGER ENTRANCE DOOR NO.1 BEAM BTW STA Y 160-165 APPROX INTERNAL STRUCTURE WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7 REPAIR 7. (LP #0084432)
